MathSciNet Relay Station
MathSciNet bibliographic data
MR1182246 11A07 (11A15)
Montgomery, Peter L. New solutions of $a^{p-1}\equiv 1\pmod {p^2}$. Math. Comp. 61 (1993), no. 203, 361–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement